# SDR USAA040204

- Difficulty date: May 5, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: 7lbbl12.5
- Part time: 40,473 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, FLOOR SUPPORT, 1 INCH DIA CORROSION; LEVEL 1 TASK NR C53-208-01, BS 727F PLUS 7 LBBL 12.50.  REMOVED DAMAGED SECTION AND INSTALLED NESTED IAW TYPE REP 53-10-06B.
